Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Cesaroni - M. Novaga

Symmetric self-shrinkers for the fractional mean curvature flow

created by novaga on 05 Dec 2018
modified on 27 Oct 2020

[BibTeX]

Published Paper

Inserted: 5 dec 2018
Last Updated: 27 oct 2020

Journal: J. Geometric Anal.
Volume: 30
Number: 4
Pages: 3698–3715
Year: 2020

ArXiv: 1812.01847 PDF

Abstract:

We show existence of homothetically shrinking solutions of the fractional mean curvature flow, whose boundary consists in a prescribed numbers of concentric spheres. We prove that all these solutions, except from the ball, are dynamically unstable.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1